Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Depression, worried, convincing of being pregnant after taking microgynon 30. How to get relief?

I ve been on microgynon 30 for over a year, around beginning of december 2010, never had any problems with it, was able to take pills back to back wouldn t have any issues what so ever. Since december 2011, i began to get all depressive , started worrying about everything, like worrying my boyfriend didn t love me, my friends didn t really like me, and also started convincing myself i was pregnant , even though i had all my periods on time, and they were normal (partly thing this was because some girl at college got pregnant for using no protection, auntie was pregnant, it was just always mentioned) so i got it in my head that i could be and got myself all worked up. I even managed to get things like sore breasts, pains in my stomach , tiredness, everything, but only when i think about it, anything i get wrong with me i am convinced is a symptom of pregnancy because i sat there looking up symptoms and scared myself big time. I ve always been quite an emotional person but i feel since december i have become worse and all i can think of is my pill. I take it at 7am everyday unless the odd day my alarm doesn t go off and i ll take it 8:30am latest, never miss any, i m VERY conscious about it, i ll always think i ve forgotten to take it when i haven t and panic. I m 17, nearly 18 and just want to be able to sort out this issue as it s genuinely effecting my life now, We don t always use condoms as in the leaflet it says you don t have to as long as you take the pills correctly and I am fully aware you aren t protected against sti s but me and my long term boyfriend are each clean.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You need professional help to deal with your depressive symptoms and the false belief that you could be pregnant (which could be anxiety-related or sometimes, indicative of a delusion). I would advise you consult a psychiatrist for a detailed psychological assessment and further treatment. There are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor